# SDR AWXA200601744

- Difficulty date: October 12, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 25,788 hours, 9,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 2381
- Condition: Discharged
- Location: Cabin
- Part time: 25,785 hours, 9,922 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EEL - LEFT AND RIGHT FORWARD EMERGENCY OVERHEAD LIGHT INOP.  MAINTENANCE REPLACED THE BATTERY AND POWER SUPPLY UNIT.  OPS CHECK WAS GOOD.
